This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

SIADH With Multiple Antidepressants in a Geriatric Patient

Article Abstract

Letter to the Editor

Sir: The syndrome of inappropriate secretion of antidiuretic
hormone (SIADH) is a known side effect of psychopharmacotherapy,
having been reported with nearly all psychotropic
drugs. The mechanism of drug-induced SIADH is thought to be
mediated serotonergically, but the mechanism is not known for
certain at this time. It is often difficult to predict which patients
will develop this complication, although certain risk factors are
known, such as age = 65 years, concomitant diuretic use, and
smoking.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 61

Quick Links: Depression (MDD)